| Model Number |
1201 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Erosion (1750); Pain (1994); Discomfort (2330); Weight Changes (2607)
| Date of Event |
07/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this neurostimulator (ins) experienced migration of the tined lead.The patient experienced pain and their lead was poking out of their insertion site.They turned off their stimulation and took an x-ray.There is an explant surgery scheduled.Additionally, the patient denied any trauma to their implant site, but they did report losing a significant amount of weight.The patient had surgery to explant their ins and tined lead.The local care team was not in attendance.There was no patient complications reported.
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon.Block d4: udi for concomitant product, neurostimulator: model number/catalog number: 5101.Serial number: (b)(6).Batch/lot number: ax1g200111.Model/catalog description: neurostimulator.Unique identifier (udi) #: (b)(4).Block g4: premarket/510(k) #: additional premarket/510(k) # p190006.